# SDR UIEA2016031000143

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 04113R2646
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SHOWS SIGNS OF ARCING AT THERMAL BLOCKS J2 & J3.  R & R WINDSHIELD IAW AMM 56-11-01.  OPERATIONS CHECKED GOOD IAW AMM 30-41-00 & 30-42-00.
